# SDR REXA2021041500107

- Difficulty date: April 8, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Part number: CC670334013
- Condition: Cracked
- Location: Bs 193-202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL A/C POWER RECEPTACLE BOX IS CRACKED.  REMOVED AND REPLACED NEW RECEPTICAL BOX IAW CRJ 900 SRM 51-42-06-001-001-A01 LOCATED AND DRILLED PART IAW CRJ 900 SRM 51-40-11-001-001-A01.
